MathSciNet Relay Station
MathSciNet bibliographic data
MR2862086 26D15 (26A33 34K37 45P05)
Ye, Haiping; Gao, Jianming Henry-Gronwall type retarded integral inequalities and their applications to fractional differential equations with delay. Appl. Math. Comput. 218 (2011), no. 8, 4152–4160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement